MAUDE Adverse Event Report: ST PAUL CADD LEGACY PLUS; PUMP, INFUSION

ST PAUL CADD LEGACY PLUS; PUMP, INFUSION
Model Number 6500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device is patient/consumer.
 
Event or Problem Description
It was reported that the a high pressure alarm went off.No patient injury was reported.
 
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device in good condition.Error was found in the device ehl (event history log) multiple times.The customer stated problem was not duplicated.No device problem was found.Preventively, replaced the downstream occlusion sensor and the upstream occlusion sensor was re-calibrated.The cause of the reported problem could not be determined.A dhr (device history review) was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device., corrected data: d1: brand name; d2: common device name; d2: product code; d4: model number; g5: premarket (510k) number; h4: device manufacturing date.

Brand Name
CADD LEGACY PLUS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key15046263
Report Number3012307300-2022-13542
Device Sequence Number17726728
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6500
Device Catalogue Number21-6500-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown